# SDR AALA990934

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - EXTERNAL LONGERON CRACKED AT STATINO 1003, LONGERON 26R.  REMOVED AND REPLACED WITH EXTERNAL LONGERON FROM STATION 930 TO STATION 1003 PER STANDARD PRACTICES SRM 51-10 (LONGERON 26).  (M)
